| Catalog Number |
C408646 |
| Medical Device Problem Codes |
Break (1069); Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported the dragonfly optis imaging catheter, could not be inserted onto the guidewire.The imaging catheter was broken.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Visual analysis and additional tests were performed on the returned device.The reported insertion difficulty and break were unable to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A query of the complaint handling database for the reported lot was performed and revealed there is no indication of a lot level quality product issue.The investigation was unable to determine a cause for the reported difficulty inserting (guidewire into catheter¿s guidewire exchange minirail) and reported break.The catheter was returned with contrast/blood within the guidewire exchange lumen, which was removed with water.After removing the blood/contrast, the guidewire was able to be inserted fully through the minirail and without difficulty.It may be possible that during prep the user inadvertently had dried contrast or blood within the exchange lumen¿which would obstruct the guidewire insertion until removed.It could also be that the guidewire employed was damaged or its condition may have contributed to the difficulty inserting into the catheter; however, this could not be confirmed.There was an optical fiber break noted during investigation, which could not be directly attributed to the reported event.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.E1 phone number updated from (b)(6) due to 3 digit country code update.